MathSciNet Relay Station
MathSciNet bibliographic data
MR1260522 60G57 (60D05 60G30 60G42 60J10 60K35)
Waymire, Edward C.; Williams, Stanley C. A general decomposition theory for random cascades. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, 216–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement